Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Marquette, MI

September 21, 2007Houghton County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Sep 21, 2007, 12:05 PM EDT for Houghton County, Michigan. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2007, 12:05 PM EDT (16:05 UTC)
Expired
Sep 21, 2007, 1:00 PM EDT
In force
55 min
Issued by
NWS Marquette, MI
Area
Counties, with a storm outline in the text

County Houghton County, MI

The radar

The Marquette radar (KMQT), 91 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 12:25 PM EDTHAIL 0.755 Sw Houghton, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.1 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMQT 211605
SVRMQT
MIC061-211700-
/O.NEW.KMQT.SV.W.0101.070921T1605Z-070921T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
1205 PM EDT FRI SEP 21 2007

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOUGHTON COUNTY IN WESTERN UPPER MICHIGAN

* UNTIL 100 PM EDT

* AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 15 MILES NORTHWEST OF NISULA...OR 20 MILES EAST
  OF ONTONAGON. THE STORM WAS MOVING EAST AT 40 MILES PER HOUR. THIS
  STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  DONKEN...TOIVOLA...PAINESDALE...TAPIOLA...SOUTH RANGE...CHASSELL...
  HOUGHTON...JACOBVILLE AND RABBIT BAY...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4714 8823 4713 8826 4711 8827 4707 8833
      4701 8835 4694 8843 4693 8855 4684 8894
      4694 8892 4705 8894 4716 8829
TIME...MOT...LOC 1605Z 264DEG 38KT 4697 8882

$$

AJ
3 follow-up statements
000 
WWUS53 KMQT 211618
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1217 PM EDT FRI SEP 21 2007

MIC061-211700-
/O.CON.KMQT.SV.W.0101.000000T0000Z-070921T1700Z/
HOUGHTON MI-
1217 PM EDT FRI SEP 21 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOUGHTON COUNTY
UNTIL 100 PM EDT...

AT 1217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 2 MILES SOUTH OF PAINESDALE...OR 10 MILES
SOUTHWEST OF HOUGHTON. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 45
MILES PER HOUR. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  JACOBVILLE AND RABBIT BAY...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4714 8823 4713 8826 4711 8827 4707 8833
      4701 8835 4694 8843 4691 8880 4697 8881
      4707 8877 4716 8829
TIME...MOT...LOC 1617Z 260DEG 40KT 4701 8861

$$

AJ
000 
WWUS53 KMQT 211629
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1229 PM EDT FRI SEP 21 2007

MIC061-211700-
/O.CON.KMQT.SV.W.0101.000000T0000Z-070921T1700Z/
HOUGHTON MI-
1229 PM EDT FRI SEP 21 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOUGHTON COUNTY
UNTIL 100 PM EDT...

AT 1229 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CHASSELL...OR 5 MILES SOUTH OF HOUGHTON. THE
SEVERE THUNDERSTORM WAS MOVING EAST AT 40 MILES PER HOUR. THIS STORM
IS CAPABLE OF PRODUCING PENNY SIZE HAIL.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  RABBIT BAY...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4714 8823 4713 8826 4711 8827 4707 8833
      4701 8835 4697 8845 4699 8862 4707 8864
      4709 8858 4716 8829
TIME...MOT...LOC 1629Z 252DEG 38KT 4705 8847

$$

AJ
000 
WWUS53 KMQT 211649
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1249 PM EDT FRI SEP 21 2007

MIC061-211700-
/O.CON.KMQT.SV.W.0101.000000T0000Z-070921T1700Z/
HOUGHTON MI-
1249 PM EDT FRI SEP 21 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOUGHTON COUNTY
UNTIL 100 PM EDT...

AT 1249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES NORTHWEST OF RABBIT BAY...OR 6 MILES EAST
OF HOUGHTON. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 40 MILES PER
HOUR. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE... 
  RURAL NORTHEASTERN HOUGHTON COUNTY...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4714 8823 4713 8826 4711 8827 4705 8836
      4705 8854 4711 8849 4712 8844 4715 8837
      4716 8829
TIME...MOT...LOC 1649Z 250DEG 39KT 4712 8838

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 5:28 AM EDT, 6 hours 37 minutes earlier.

Area forecast discussion, Sep 21, 5:28 AM EDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
528 AM EDT FRI SEP 21 2007

.DISCUSSION...
UPPER AIR PATTERN CONSISTS OF A 500 MB RIDGE ACROSS THE ERN
U.S...CLOSED LOW OFF OF FL...CLOSED LOW OFF SOUTHERN CA...TROUGHING
INTO THE NORTHERN ROCKIES. THE TROUGH IN THE NORTHERN ROCKIES WILL
BE THE MAIN WEATHER MAKER FOR THIS FORECAST AFTER A SHORTWAVE THAT
IS CURRENTLY AFFECTING THE CWA GOES BY EARLY THIS MORNING. THIS
TROUGH LOOKS PLENTY STRONG AND LOOKS TO DIG AS EVIDENCED ON WATER
VAPOR WITH STRONG DARKENING ACROSS WESTERN MT CURRENTLY EARLY THIS
MORNING.

NAM SHOWS THIS TROUGH DIGGING TODAY AND TAKING ON A BIT OF A
NEGATIVE TILT BY 00Z TONIGHT WITH STRONG PVA OFF TO THE WEST OF THE
CWA. THIS QUICKLY MOVES THROUGH TONIGHT WITH RIDGING THEN BUILDING
INTO THE CWA AND THIS REMAINS THROUGH 12Z MON. NAM SHOWS THE COLD
FRONT ON 1000-500 MB THICKNESS ACROSS THE WESTERN CWA 00Z SAT AND
THIS QUICKLY MOVES THROUGH THE CWA TONIGHT WITH A STRONG PRESSURE
GRADIENT BEHIND ACROSS THE CWA LATE THIS AFTERNOON AND TONIGHT.
STRONG 850-500 MB Q-VECTOR CONVERGENCE MOVES ACROSS THE CWA TODAY
AND OUT OF THE CWA 06Z TONIGHT. ONE THING FOR CERTAIN...IT IS GOING
TO BE WINDY ACROSS THE CWA THROUGH TONIGHT. DID NOT MAKE MANY
CHANGES TO THE GOING FORECAST FOR WINDS AND FELT PREVIOUS SHIFT HAD
GOOD HANDLE ON THE WIND SITUATION. GUSTS UP TO 60 MPH STILL POSSIBLE
ON THE KEWEENAW LATE THIS AFTERNOON WITH WEST WINDS AS WOULD NOT
TAKE MUCH TO BRING THESE DOWN TO THE SFC WITH AS STRONG OF A SYSTEM
AS THIS ONE IS DYNAMICALLY OR FOR PRESSURE GRADIENTS. SEVERE WEATHER
ALSO LOOKS LIKE A GOOD BET WITH THIS SYSTEM BETWEEN ABOUT 18Z AND
03Z ACROSS THE CWA AS WOULD NOT BE HARD FOR THUNDERSTORMS TO BRING
DOWN STRONG WINDS FROM ALOFT. DID NOT HAVE MUCH CHANCE TO GET THE
SEVERE WEATHER CHECKLIST DONE...BUT AGREED WITH SPC THINKING. WOULD
NOT BE SURPRISED TO SEE THE AREA PUT INTO A MODERATE OUTLOOK A BIT
LATER TODAY AS THIS MORNINGS EARLY CONVECTION SHOULD CLEAR. IF
PLENTY OF SUNSHINE IS REALIZED...WE COULD BE IN TROUBLE. THIS WILL
ALLOW BETTER MIXING AND BRING STRONGER WINDS DOWN FROM ALOFT. HIGHS
COULD ALSO BE TOO LOW AND WILL HAVE TO BE WATCHED. INSTABILITY WOULD
ALSO BE STRONGER LEADING TO MORE SEVERE THUNDERSTORMS AS WELL WITH
STRONGER UPDRAFTS AND LARGER HAIL. FEELING IS SOME SUNSHINE WILL
OCCUR THIS MORNING WITH A BIT OF A BREAK IN THE CONVECTION THIS
MORNING. CLOUD COVER WILL BE TOUGH TO GAGE WITH HOW MUCH CONVECTION
BREAKS OUT TO THE WEST...BUT WILL GO MORE OPTIMISTIC FOR SUNSHINE.
WENT WITH A BLEND OF THE NAM AND GFS FOR THIS FORECAST.

DO NOT HAVE TIME TO WRITE MUCH MORE AS HAVE TO GET SOME MORE
PRODUCTS ISSUED. OVERALL...DID NOT MAKE TOO MANY CHANGES TO THE
GOING FORECAST...BUT WARMED THINGS UP A BIT ON SUNDAY AND MONDAY A
FEW DEGREES WITH WARMER 850 MB TEMPERATURES IN THE AREA. GFS AND NAM
SHOW 850 MB TEMPERATURES OF 16C-18C IN THE AREA ON SUN AND MON.
MIXING THIS DOWN GIVES ME HIGHS IN THE MID 80S TO AROUND 90. WILL
NOT GO THAT WARM FOR NOW...BUT UPPER 70S TO LOWER 80S IS NOT OUT OF
THE REALM OF POSSIBILITIES. A FEW RECORD HIGHS COULD BE IN JEOPARDY.

&&

.AVIATION (FOR THE 06Z TAF ISSUANCE)...
LOW-LEVEL JET CURRENTLY SUPPORTING CONVECTION OVER ERN MN INTO NW
WI/WRN UPPER MI WILL RESULT IN LLWS AT KCMX/KSAW OVERNIGHT. LATEST
VAD WIND PROFILE FROM THE KMQT RADAR SHOWS SRLY 40KT WINDS AT 500FT
AGL. STRATUS AT 300FT HAS SLIPPED INTO KSAW RECENTLY. THIS CLOUD
DECK ORIGINATED FROM FOG THAT WAS OVER WRN LAKE MI EARLIER IN THE
DAY. SINCE THE CLOUD DECK ONLY LASTED BRIEFLY AT KMNM AND KESC...
DONT EXPECT THE STRATUS TO LINGER BEYOND ABOUT 07Z AT KSAW.
ALTHOUGH LOW-LEVEL JET WILL WEAKEN SOME...SHRA AND POSSIBLY TSRA
WILL AFFECT KCMX/KSAW DURING THE OVERNIGHT. WHILE CLOUD BASES WILL
BE LOWERING THRU THE NIGHT...AT THIS POINT...DONT EXPECT PREVAILING
MVFR CIGS TO DEVELOP OUTSIDE OF ANY SHRA/TSRA. WITH DEPARTURE OF
LOW-LEVEL JET LATE IN THE NIGHT/EARLY FRI MORNING...EXPECT PCPN TO
EXIT AS WELL. SRLY FLOW WILL STRENGTHEN AGAIN FRI AFTN AS A POWERFUL
AND DEEPENING FALL STORM SYSTEM APPROACHES THE UPPER GREAT LAKES
REGION. AS IS TYPICAL FOR SRLY FLOW...WINDS WILL BE STRONGER AT KSAW
THAN KCMX DUE TO TERRAIN AFFECTS. EXPECT A BKN TO SOLID LINE OF TSRA
TO ACCOMPANY A COLD FRONT THAT WILL RACE ACROSS THE AREA LATE FRI
AFTN/EVENING. AFTER FROPA...WRLY WINDS WILL BECOME VERY STRONG AT
KCMX...AND WOULD NOT BE SURPRISED TO SEE A FEW GUSTS TO AROUND 50KT
DURING THE EVENING. ALTHOUGH GUSTY...WINDS WILL NOT BE NEARLY AS
STRONG AT KSAW.

&&

.MARINE (FOR THE 4 AM LAKE SUPERIOR FCST ISSUANCE)...
A STRONG LOW PRESSURE SYSTEM WILL DEEPENS AS IT CROSSES NORTH OF LK
SUPERIOR ON TODAY. PACKED PRES GRADIENT WILL ACCOMPANYING THIS LOW
WILL MAKE FOR STRONG S WINDS WHICH WILL WRAP UP TO GALES THIS
AFTERNOON AND CONTINUE TONIGHT. A LOW LEVEL JET OVER THE LAKE WILL
ALSO CONTRIBUTE GUSTY WINDS TO 45 KNOTS OVER THE LAKE. NO MENTION OF
STORMS NOW THOUGH...JUST WENT WITH THE HIGHEST GALE POSSIBLE.
STRONGEST PERIOD OF WINDS WILL BE RIGHT BEHIND THE FRONT FROM 21Z TO
05Z...COINCIDING WITH STRONGEST PRES RISES. GALES WILL LINGER INTO
SATURDAY OVER THE EAST HALF. ANOTHER SFC LOW TAKING AIM ON THE
REGION LATE SUNDAY INTO MONDAY COULD PUSH SOUTH WINDS TO 30 KT OVER
THE EAST PORTION OF THE LAKE.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
 HIGH WIND WARNING FROM 12 PM FRI TO 2 AM EDT SAT MIZ001-003.
 WIND ADVY FROM 12 PM FRI TO MIDNIGHT EDT FRI NIGHT MIZ006-007-085.
 WIND ADVY FROM 12 PM FRI TO 11 PM EDT FRI MIZ002-004-005-084.
 WIND ADVY FROM 11 AM TO 7 PM CDT FRI MIZ009.
 GALE WARNING W HALF LAKE SUPERIOR FRI AFTN INTO FRI NIGHT.
 GALE WARNING E HALF LAKE SUPERIOR FRI AFTN THRU SAT.

&&

AVIATION...ROLFSON
MARINE...DLG
DISCUSSION...GJM
Hazardous weather outlook, Sep 21, 6:27 AM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
627 AM EDT FRI SEP 21 2007

MIZ001>007-009>014-084-085-221200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
627 AM EDT FRI SEP 21 2007 /527 AM CDT FRI SEP 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN
UPPER MICHIGAN IN THE AFTERNOON AND MOVE INTO CENTRAL UPPER
MICHIGAN IN THE LATE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD PRODUCE DAMAGING WINDS AND LARGE HAIL AND WILL CONTAIN HEAVY
RAIN. ISOLATED TORNADOES MAY ALSO BE POSSIBLE.

WIND GUSTS TO 45 MPH ARE EXPECTED OVER THE NORTH HALF OF UPPER
MICHIGAN THIS AFTERNOON. WEST WIND GUSTS TO 60 MPH ARE POSSIBLE
OVER THE KEWEENAW LATE TODAY INTO THIS EVENING. PLEASE SEE THE
LATEST NON PRECIPITATION WEATHER STATEMENT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST AND CENTRAL UPPER
MICHIGAN MONDAY AFTERNOON AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

LSZ221-241>248-263-264-221200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
627 AM EDT FRI SEP 21 2007 /527 AM CDT FRI SEP 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FROM THIS AFTERNOON INTO SATURDAY
WITH SOUTH TO SOUTHWEST GALES THIS AFTERNOON VEERING TO THE WEST
LATE THIS AFTERNOON AND THIS EVENING. GUSTS TO 45 KNOTS ARE EXPECTED
TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE ESPECIALLY THIS AFTERNOON AND
EARLY EVENING. SOME OF THE STORMS COULD BE SEVERE WITH HIGH WIND
GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

LMZ221-248-262-221200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
627 AM EDT FRI SEP 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME
OF THE STORMS MAY BE SEVERE WITH HIGH WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

MICHELS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 10:07 PM EDTSpecial Marine WarningMQT68 min
Sep 21, 3:10 AM EDTSpecial Marine WarningMQT50 min
Sep 21, 3:56 AM EDTSpecial Marine WarningMQT64 min
Sep 21, 7:44 AM EDTSpecial Marine WarningMQT61 min
Sep 21, 8:52 AM EDTSevere Thunderstorm WarningMQTIron38 min
Sep 21, 12:21 PM EDTSpecial Marine WarningMQT54 min
Sep 21, 1:08 PM EDTSpecial Marine WarningMQT82 min
Sep 21, 1:25 PM EDTSpecial Marine WarningMQT65 min
Sep 21, 1:27 PM EDTSevere Thunderstorm WarningMQTHoughton, Keweenaw63 min
Sep 21, 3:19 PM EDTSpecial Marine WarningMQT26 min
Sep 21, 5:59 PM EDTSpecial Marine WarningMQT76 min
Sep 21, 6:25 PM EDTSevere Thunderstorm WarningMQTGogebic, Ontonagon50 min
Sep 21, 6:36 PM EDTSevere Thunderstorm WarningMQTGogebic, Iron24 min
Sep 21, 6:44 PM EDTSpecial Marine WarningMQT76 min
Sep 21, 7:16 PM EDTSevere Thunderstorm WarningMQTBaraga, Houghton, Ontonagon44 min
Sep 21, 7:43 PM EDTSpecial Marine WarningMQT62 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.